MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, 10 DEG FACE, 32MM ID, GRP 1 CUP; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, 10 DEG FACE, 32MM ID, GRP 1 CUP; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 138-32-51
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Osteolysis (2377)
Date of Event 05/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the information provided, the patient underwent a total right hip replacement and was implanted with a novation gxl acetabular liner.The patient underwent a second revision approximately 2 years and 2 months post the initial total hip arthroplasty due to prosthesis wear and/or loosening.It is unclear if the competitor femoral stem was found loose at this revision or if the loosening is referring to the exactech acetabular cup.The patient reportedly continues to experience severe pain and discomfort in their hip.
 
Additional Manufacturer Narrative
The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have resulted from result of prosthesis wear, osteolysis, and loosening that occurred over approximately 3 years and 10 months of use.The prothesis wear and osteolysis may have been due to a combination of risk factors specified in the hhe: combination of the largest available femora head and/or thinnest available acetabular liner was used and implanted with a component having a shelf age of greater than 2 years.The most likely underlying cause for the revision due to early prosthesis wear reported is a combination of risk factors specified, in addition to possible loosening of the acetabular cup.However, this cannot be confirmed from the information provided, the revised components were not returned to exactech for evaluation, and no images or radiographs were provided.It should also be noted that competitor parts were implanted on the femoral side.This is considered off-label use.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LNR, 10 DEG FACE, 32MM ID, GRP 1 CUP
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key25141530
Report Number1038671-2026-00573
Device Sequence Number9406745
Product Code JDI
UDI-Device Identifier10885862024732
UDI-Public10885862024732
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2017
Device Catalogue Number138-32-51
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Initial Report FDA Received Date05/11/2026
Date Device Manufactured10/23/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexUnknown